Por favor, use este identificador para citar o enlazar este ítem: http://repositorio.ufc.br/handle/riufc/779
Registro completo de metadatos
Campo DC Valor Lengua/Idioma
dc.contributor.authorAlmeida, André Lima Férrer de-
dc.contributor.authorStegeman, Alwin-
dc.date.accessioned2011-09-22T19:27:04Z-
dc.date.available2011-09-22T19:27:04Z-
dc.date.issued2010-
dc.identifier.citationALMEIDA, André Lima Férrer de; STEGEMAN, Alwin. Uniqueness conditions for constrained three-way factor decompositions with linearly dependent loadings. SIAM Journal on Matrix Analysis and Applications, v. 31, n.3, 2010, p. 1469-1490pt_BR
dc.identifier.issn1469-1490-
dc.identifier.urihttp://www.repositorio.ufc.br/handle/riufc/779-
dc.description.abstractIn this paper, we derive uniqueness conditions for a constrained version of the Parallel Factor (Parafac) decomposition, also known as Canonical decomposition (Candecomp). Candecomp/Parafac (CP) decomposes a three-way array into a prespeci ed number of outer product arrays. The constraint is that some vectors forming the outer product arrays are linearly dependent according to a prespeci ed pattern. This is known as the PARALIND family of models. An important subclass is where some vectors forming the outer product arrays are repeated according to a prespeci ed pattern. These are known as CONFAC decompositions. We discuss the relation between PARALIND, CONFAC and the three-way decompositions CP, Tucker3, and the decomposition in block terms. We provide both essential uniqueness conditions and partial uniqueness conditions for PARALIND and CONFAC, and discuss the relation with uniqueness of constrained Tucker3 models and the block decomposition in rank-(L; L; 1) terms. Our results are demonstrated by means of examples.pt_BR
dc.language.isoenpt_BR
dc.publisherSIAM Journal on Matrix Analysis and Applicationspt_BR
dc.subjectTensor(Cálculo)pt_BR
dc.subjectTeleinformáticapt_BR
dc.titleUniqueness conditions for constrained three-way factor decompositions with linearly dependent loadingspt_BR
dc.typeArtigo de Periódicopt_BR
Aparece en las colecciones: DETE - Artigos publicados em revista científica

Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
2010_art_alfalmeida.pdf263,25 kBAdobe PDFVisualizar/Abrir


Los ítems de DSpace están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.